×

Found 219 Documents (Results 1–100)

100
MathJax

Discrete analogs of Wigner transforms and Weyl transforms. (English) Zbl 07121761

Molahajloo, Shahla (ed.) et al., Analysis of pseudo-differential operators. Based on the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 1-20 (2019).
MSC:  47F05 47G30
PDF BibTeX XML Cite
Full Text: DOI

Computational aspects of polynomial identities. Volume l: Kemer’s theorems. 2nd edition. (English) Zbl 1322.16013

Monographs and Research Notes in Mathematics. Boca Raton, FL: CRC Press (ISBN 978-1-4987-2008-3/hbk; 978-1-4987-2009-0/ebook). xxvi, 418 p. (2016).
PDF BibTeX XML Cite

Vertex operator superalgebras and odd trace functions. (English) Zbl 1393.17046

Gorelik, Maria (ed.) et al., Advances in Lie superalgebras. Proceedings of the conference ‘Lie superalgebras’, Rome, Italy, December 14–19, 2012. Cham: Springer (ISBN 978-3-319-02951-1/hbk; 978-3-319-02952-8/ebook). Springer INdAM Series 7, 223-234 (2014).
MSC:  17B69 11F22
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Variational identities and Hamiltonian structures. (English) Zbl 1230.37086

Ma, Wen-Xiu (ed.) et al., Nonlinear and modern mathematical physics. Proceedings of the 1st international workshop held in Beijing, China, July 15–21, 2009. Melville, NY: American Institute of Physics (ISBN 978-0-7354-0755-8/pbk). AIP Conference Proceedings 1212, 1-27 (2010).
MSC:  37K10 37K05 49S05 35Q51
PDF BibTeX XML Cite

\(q\)-hook formula of Gansner type for a generalized Young diagram. (English. French summary) Zbl 1392.05117

Krattenthaler, Christian (ed.) et al., Proceedings of the 21st annual international conference on formal power series and algebraic combinatorics, FPSAC 2009, Hagenberg, Austria, July 20–24, 2009. Nancy: The Association. Discrete Mathematics & Theoretical Computer Science (DMTCS). Discrete Mathematics and Theoretical Computer Science. Proceedings, 685-696 (2009).
MSC:  05E10
PDF BibTeX XML Cite
Full Text: Link

Identities for Lie superalgebras with a nilpotent commutator subalgebra. (Russian, English) Zbl 1178.17005

Algebra Logika 47, No. 5, 617-645 (2008); translation in Algebra Logic 47, No. 5, 348-364 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Global method in relative trace identities. (English) Zbl 1156.11319

Cogdell, James W. (ed.) et al., Automorphic representations, \(L\)-functions and applications. Progress and prospects. Proceedings of a conference honoring Steve Rallis on the occasion of his 60th birthday, Columbus, OH, USA, March 27–30, 2003. Berlin: de Gruyter (ISBN 3-11-017939-3/hbk). Ohio State Univ. Math. Res. Inst. Publ. 11, 403-417 (2005).
MSC:  11F70 11F72
PDF BibTeX XML Cite

Polynomial identities and asymptotic methods. (English) Zbl 1105.16001

Mathematical Surveys and Monographs 122. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3829-6/hbk). xiii, 352 p. (2005).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification